# SDR SWAA2022030144544

- Difficulty date: December 12, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 21,586 hours, 9,290 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TRAILING EDGE PANEL 551FB FORWARD EDGE SPPORT CLIP 27' FROM OUTBOARD EDGE IS BROKEN / REMOVED AND REPLACED SUPPORT CLIP P/N 287A9152-23; ON LEFT WING LOWER TRAILING EDGE PANEL 551FB FORWARD EDGE 27' FROM OUTBOARD EDGE IAW SRM 51-40-02-0G-0; PAR 4; AND DWG NO 115A2710; REV C ATAG A70487
